Sir, my wife is suffering from thyroid for the last 9 months (Last June- When our baby was aborted). Then, she started taking one tablet a day (Tablet - Thyronorm). Her report of T3, T4 were alright from the first report. But TSH, TPO were slightly high. Specially TPO was quite high. It was 609. But after taking medicine for 3 months, it was reduced to 118. Her TSH was also come down to 2.31. But her doctor suggests to take more medicine per day, which has helped her TSH to come down, infact then TSH was 0.44. Then her gyneacologist suggest to reduce the tablet/dose, because we require 2 to 3 to conceive the baby.
Sir, her periods are not coming for the last 2 months. So, again we went to the doctor and he suggest for another TPO Test. Now, the latest TPO Report reveals it is 128 points. Sir, what should we do to cure this problem as we are planning for conceiving.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.